Characterization of Banach Spaces of continuous vector valued functions with the weak Banach-Saks property

e-Archivo Repository

Show simple item record

dc.contributor.author Núñez, Carmelo
dc.date.accessioned 2012-10-02T12:43:36Z
dc.date.available 2012-10-02T12:43:36Z
dc.date.issued 1989
dc.identifier.bibliographicCitation Illinois Journal of Mathematics. 1989, vol.33, p. 27-41
dc.identifier.issn 0019-2082
dc.identifier.uri http://hdl.handle.net/10016/5482
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.language.iso eng
dc.publisher University of Illinois
dc.rights © University of Illinois
dc.subject.other Banach space
dc.title Characterization of Banach Spaces of continuous vector valued functions with the weak Banach-Saks property
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Economía
dc.rights.accessRights openAccess
dc.type.version publishedVersion
dc.identifier.publicationfirstpage 27
dc.identifier.publicationlastpage 41
dc.identifier.publicationtitle Illinois Journal of Mathematics
dc.identifier.publicationvolume 33
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record